# SDR DXTA2009021703508

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 3,917 hours, 3,081 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN LANDING GEAR HANDLE SELECTED UP, ALL THREE GREEN LIGHTS WENT OUT, RED UNLOCK LIGHT REMAINED ON.  FOUND THE LT MAIN SIDE BRACE ACTUATOR OUT OF ADJUSTMENT. ADJUSTED LT MAIN CAMBER TO SPEC IAW MM 32-10-00.  SYS OPS CHECK GOOD IAW SAME.
